# SDR QXEA2013050100856

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 489 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED STA 489.5.  REMOVED STRINGER CLIP DUE TO CORROSION IAW SRM 51-42-05-02-01 MATCH DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01, REV 12 OK TO INSTALL NEW CLIP ALODINED IAW SRM 51-21-10-02-01, PRIMED IAW 51-25-10-02-01 AND PAINTED IAW 51-25-15-02-01, REV 12 INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12 PRIMED AND PAINTED FASTENERS IAW SRM 51-25-10-02-01 AND 51-25-15-02-01, REV 12 APPLIED CCP IAW AMM 51-25-01-390-801, REV 42.
